# SDR AALA201908239024

- Difficulty date: July 7, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CG5164
- Condition: Damaged
- Location: Lt Elevator
- Part time: 61,328 hours, 23,087 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR HONEYCOMB CORE STRUCTURE LOWER SKIN PANEL LOCATED AT 20.5 INCH OUTBD FROM ELEVATOR RIB 5 AND 3.5 INCH FROM T/E. SIZE IS L=3.0 INCH X W=2.5 INCH APPROX. ON LH HORIZONTAL STABILIZER (1 EA), (L=2.75" W=2.50" TRAPPED WATER). REPAIRED LH HORIZONTAL STABILIZER LOWER SURFACE LOCATED BTW RIB 6 TO RIB 7, 80" FROM I/B EDGE 4.5" FROM T/E AS PER A321 SRM 55-21-11-300-005 PARA 2A.
